# SDR SIMA201131102

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 21,883 hours, 19,974 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7455503
- Part serial: 0484
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4467 THE CREW REPORTED THAT ON DEPARTURE THE LANDING GEAR WOULD NOT RETRACT.  RE-CYCLED LANDING GEAR AND THEN LANDING GEAR RETRACTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR SELECTOR IAW EMB 140- AMM 32-32-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
